American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 77 found      Go to page: 1 2 3

[31] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information   
View Article: PDF

[32] Roelof W. Bruggeman and Roberto J. Miatello. Density results for automorphic forms on Hilbert modular groups II. Trans. Amer. Math. Soc. 362 (2010) 3841-3881. MR 2601612.
Abstract, references, and article information   
View Article: PDF

[33] Goro Shimura. Arithmeticity of the critical values of zeta functions and Eisenstein series of general types. Math. Surveys Monogr. 82 (2010) 219-246.
Book volume table of contents
View Article: PDF

[34] Goro Shimura. Arithmetic of differential operators and nearly holomorphic functions. Math. Surveys Monogr. 82 (2010) 87-126.
Book volume table of contents
View Article: PDF

[35] Goro Shimura. Automorphic forms and families of abelian varieties. Math. Surveys Monogr. 82 (2010) 7-44.
Book volume table of contents
View Article: PDF

[36] Goro Shimura. Arithmeticity of automorphic forms. Math. Surveys Monogr. 82 (2010) 45-86.
Book volume table of contents
View Article: PDF

[37] Goro Shimura. Zeta functions associated with Hecke eigenforms. Math. Surveys Monogr. 82 (2010) 159-184.
Book volume table of contents
View Article: PDF

[38] Goro Shimura. Arithmeticity in the Theory of Automorphic Forms. Math. Surveys Monogr. 82 (2010) MR MR1780262.
Book volume table of contents   

[39] Goro Shimura. Eisenstein series of simpler types. Math. Surveys Monogr. 82 (2010) 127-158.
Book volume table of contents   
View Article: PDF

[40] Goro Shimura. Analytic continuation and near holomorphy of Eisenstein series of general types. Math. Surveys Monogr. 82 (2010) 185-218.
Book volume table of contents   
View Article: PDF

[41] Andrew Knightly and Charles Li. Weighted averages of modular $L$-values. Trans. Amer. Math. Soc. 362 (2010) 1423-1443. MR 2563735.
Abstract, references, and article information   
View Article: PDF

[42] Jenny G. Fuselier. Hypergeometric functions over ${\mathbb {F}_p}$ and relations to elliptic curves and modular forms. Proc. Amer. Math. Soc. 138 (2010) 109-123. MR 2550175.
Abstract, references, and article information   
View Article: PDF

[43] Winfried Kohnen and Jyoti Sengupta. Signs of Fourier coefficients of two cusp forms of different weights. Proc. Amer. Math. Soc. 137 (2009) 3563-3567. MR 2529861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Emily Clader, Yvonne Kemper and Matt Wage. Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009) 2959-2968. MR 2506454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Guangshi Lü. On sums involving coefficients of automorphic $L$-functions. Proc. Amer. Math. Soc. 137 (2009) 2879-2887. MR 2506445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Huixue Lao and Ayyadurai Sankaranarayanan. The average behavior of Fourier coefficients of cusp forms over sparse sequences. Proc. Amer. Math. Soc. 137 (2009) 2557-2565. MR 2497466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Roelof W. Bruggeman and Roberto J. Miatello. Sum formula for $\rm SL_2$ over a totally real number field. Memoirs of the AMS 197 (2009) MR 2489364.
Book volume table of contents   

[48] Guangshi Lü. Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009) 1961-1969. MR 2480277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Sharon Anne Garthwaite. Vector-valued Maass-Poincaré series. Proc. Amer. Math. Soc. 136 (2008) 427-436. MR 2358480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Hirofumi Nagoshi. Distribution of Hecke eigenvalues. Proc. Amer. Math. Soc. 134 (2006) 3097-3106. MR 2231890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Yuk-Kam Lau and Jie Wu. A density theorem on automorphic $L$-functions and some applications. Trans. Amer. Math. Soc. 358 (2006) 441-472. MR 2171241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Matthew Papanikolas. A formula and a congruence for Ramanujan's $\tau$-function. Proc. Amer. Math. Soc. 134 (2006) 333-341. MR 2175999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Bruce C. Berndt and Paul R. Bialek. On the power series coefficients of certain quotients of Eisenstein series. Trans. Amer. Math. Soc. 357 (2005) 4379-4412. MR 2156715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] D. W. Farmer and S. Lemurell. Deformations of Maass forms. Math. Comp. 74 (2005) 1967-1982. MR 2164106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Holger Then. Maaß cusp forms for large eigenvalues. Math. Comp. 74 (2005) 363-381. MR 2085897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Scott A. Wolpert. Asymptotic relations among Fourier coefficients of automorphic eigenfunctions. Trans. Amer. Math. Soc. 356 (2004) 427-456. MR 2022706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Emre Alkan. Nonvanishing of Fourier coefficients of modular forms. Proc. Amer. Math. Soc. 131 (2003) 1673-1680. MR 1953571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Henry H. Kim, Appendix 1 by Dinakar Ramakrishnan and Appendix 2 by Henry H. Kim and Peter Sarnak. Functoriality for the exterior square of $GL_{4}$ and the symmetric fourth of $GL_{2}$. J. Amer. Math. Soc. 16 (2003) 139-183. MR 1937203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 77 found      Go to page: 1 2 3